Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Tauberian conditions of type $o$


Authors: Werner Meyer-König and Hubert Tietz
Journal: Bull. Amer. Math. Soc. 73 (1967), 926-927
DOI: https://doi.org/10.1090/S0002-9904-1967-11851-2
MathSciNet review: 0216201
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. H. Hardy, Divergent series, Clarendon Press, Oxford, 1949. MR 30620
  • 2. A. Tauber, Ein Satz aus der Theorie der unendlichen Reihen, Monatsh. Math. Phys. 8 (1897), 273-277. MR 1546472


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11851-2

American Mathematical Society